# SDR COMA9960156

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Condition: Malfunction
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE AFTER TAKEOFF.  REPLACED THE NLG PRIORITY VALVE.
